# SDR A6WA200540114

- Difficulty date: March 20, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 2,256 hours, 1,965 cycles
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN COCKPIT AT CRUISE.  SMELL INCREASED WITH TEMP SELECTED IN MANUAL MODE.  SELECTED LT PACK OFF, SMELL WENT AWAY.  INSPECTED APU AREA, PACK NR 1 AND NR 2, NO LEAKS NOTED.  NO EVIDENCE OF FUEL AROUND ENGINES OR APU.  REAM ENGINE AND BOTH PACKS, NO SMELL OF FUEL ON RUNS.  SUSPECT DIRTY LT COALESCER BAG ON LT PACK.  PLACED ON MEL. (K)
